# SDR CA091209007

- Difficulty date: October 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Valve
- Condition: Failed
- Location: Life Raft
- Component: Life Raft
- Component part number: T14AS
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATING HEAD VALVE HAS FAILED THE MECHANICAL ACTIVATION TEST DURING ROUTINE INSP.
